# SDR SWAA2020120733971

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 47,408 hours, 23,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT STA 787 3 INCHES BELOW STR 16 L.  EVALUATED GOUGE, PER SRM 53-00-00-1A-1.  REPAIRED DAMAGE, PER 53-00-01-2R-36 SA-M 326:A1308407.
